Skip to main content

Uniform properties of the local maximum likelihood estimate

Abstract

Consideration was given to the properties of the local maximum likelihood estimate for the generalized regression model. The local-parameter uniform confidence belt for the regression function was constructed with their aid.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Katkovnik, V.Ya., Linear and Nonlinear Methods of Nonparametric Regression Analysis, Sov. Autom. Control, 1979, vol. 5, pp. 25–34.

    Google Scholar 

  2. 2.

    Katkovnik, V.Ya., Nonparametric Identification and Data Smoothing. Method of Local Approximation, in Teoreticheskie osnovy tekhnicheskoi kibernetiki (Theoretical Fundamentals of Technical Cybernetics), Moscow: Nauka, 1985.

    Google Scholar 

  3. 3.

    Tsybakov, A.B., Robust Restoration of Functions by Local Approximation, Probl. Peredachi Inf., 1986, vol. 22, no. 2, pp. 69–84.

    MathSciNet  Google Scholar 

  4. 4.

    Fan, J., Farmen, M., and Gijbels, I., Local Maximum Likelihood Estimation and Inference, J. R. Statist. Soc. B, 1998, vol. 60, no. 3, pp. 591–608.

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Loader, C., Local Regression and Likelihood, Springer Series in Statistics and Computing, New York: Springer, 1999.

    MATH  Google Scholar 

  6. 6.

    Spokoiny, V., Wang, W., and Härdle, W., Local Quantile Regression, J. Statist. Planning Inference, 2013, vol. 143, no. 7, pp. 1109–1129.

    Article  Google Scholar 

  7. 7.

    Spokoiny, V. and Vial, C., Parameter Tuning in Pointwise Adaptation Using a Propagation Approach, Ann. Statist., 2009, vol. 37, no. 5B, pp. 2783–2807.

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Lepsky, O.V., Mammen, E., and Spokoiny, V.G., Optimal Spatial Adaptation to Inhomogeneous Smoothness: An Approach Based on Kernel Estimates with Variable Bandwidth Selectors, Ann. Statist., 1997, vol. 25, no. 3, pp. 929–947.

    MathSciNet  Article  Google Scholar 

  9. 9.

    Spokoiny, V., Parametric Estimation. Finite Sample Theory, Ann. Statist., 2012, vol. 40, no. 6, pp. 2877–2909.

    Article  MathSciNet  Google Scholar 

  10. 10.

    Einmahl, U. and Mason, D.M., Uniform in Bandwidth Consistency of Kernel-type Function Estimators, Ann. Statist., 2005, vol. 33, no. 3, pp. 1380–1403.

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Dony, J., Einmahl, U., and Mason, D.M., Uniform in Bandwidth Consistency of Local Polynomial Regression Function Estimators, Austr. J. Stat., 2006, vol. 35, nos. 2–3, pp. 105–120.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to M. M. Zhilova.

Additional information

Original Russian Text © M.M. Zhilova, V.G. Spokoiny, 2013, published in Avtomatika i Telemekhanika, 2013, No. 10, pp. 68–85.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhilova, M.M., Spokoiny, V.G. Uniform properties of the local maximum likelihood estimate. Autom Remote Control 74, 1656–1669 (2013). https://doi.org/10.1134/S0005117913100068

Download citation

Keywords

  • Remote Control
  • Likelihood Function
  • Local Parameter
  • Quantile Regression
  • Parametric Assumption